Decreased urine output (oliguria) is a condition characterized by the production of less urine than normal. Oliguria often results from dehydration, total urinary tract blockage, and medicines such as anticholinergics and some antibiotics. The best way to treat oliguria is to drink plenty of fluids.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
I have been having a weak erection in the morning, decreased urine flow, and stomach discomfort for the past few days. Why so?
Query: Hello doctor, For the past 8 days, I have been having weak or no erections, even during the morning. I was traveling for the last 10 days and consumed 2 to 3 beers daily, which is not usual for me. Additionally, I mildly injured my left testicle during sexual activity, which caused slight swelling a... Read Full »
Answer: Hello, Welcome to icliniq.com. Thank you for your query. I understand your concern. I have a few questions for you. Are you diabetic or hypertensive? Are you married or have a regular partner? How would you rate your erections on a scale of 1 to 10? Are your early morning erections preserved? Do yo... Read Full »
I have had issues emptying my bladder due to poor urine flow for six years. Why?
Query: Hi doctor,I am a 35-year-old male. I have been having issues emptying my bladder due to a very poor urine flow for five to six years. I have to go to the toilet very frequently after drinking. I cannot empty my bladder at any single time. It has to be little drops at a time, every 15 minutes. My str... Read Full »
Answer: Hi, Welcome to icliniq.com. I understand your concern. You mentioned cystoscopy. According to the history you gave, it seems you have a neurogenic bladder. The normal power of the bladder to evacuate itself went away, and either you have to strain during micturation, or you have to apply suprapubic ... Read Full »
I have been experiencing a delayed and slow urine stream despite taking Flomax capsules, and my urine flowmetry showed bladder outlet obstruction. Please help.
Query: Hello doctor, After I got delayed urinating and had mild pain in the lower back, I got many discussions with many doctors, and the last doctor did a CT scan and urethra X-ray. He did a cystoscopy on me, but during the urethral X-ray, I got so much pain (before that, he gave me local anaesthesia), an... Read Full »
Answer: Hello, Welcome to icliniq.com. I read your query and can understand your concern. Your urine flow shows some amount of obstruction. The urethrogram done has suggested obstruction in the prostatic urethra. However, a cystoscopy must confirm this to evaluate the entire urethra and bladder. First, I... Read Full »
How to treat prostate enlargement and difficulty urinating?
Query: Hi doctor,I have a sleep disorder, anxiety, panic disorder, high blood pressure, and prostate enlargement for a week. I have difficulty in urinating for two weeks. Read Full »
Dr. Samer Sameer Juma Ali Altawil
Answer: Hi, Welcome to icliniq.com. Prostate enlargement occurs commonly after 50 years of age and it causes symptoms like difficulty in passing urine. Doing investigations like ultrasound KUB (kidney, ureter, and bladder) and prostate will help to know the size of the prostate and other abnormalities in ... Read Full »
My 4-and-a-half-year-old son is not urinating since last night, kindly help.
Query: Hello doctor, My 4-and-a-half-year-old son is not urinating since last night. At first, he had pain in his penis, but now there was no pain. So I am trying to make him urinate. Is it something serious? I am so worried. Kindly help. Read Full »
Answer: Hello, Welcome to icliniq.com. I read your query and can understand your concern. You have mentioned he cannot urinate since last night means the total duration is 24 hours by now, which is from last night to today night. Please reply to the below questions to guide you on what it could be and add t... Read Full »
After CABG, urine discharge is low and creatinine level is high. Why?
Query: Hello doctor,My father has undergone CABG (bypass surgery of heart) since then he is on the medicine. During this operation, we came to know that he is also hepatitis B antigen positive. Ayurvedic treatment is continuing and things are under control. In last week accidentally he has broken bone of h... Read Full »
Dr. Mahmoud Ahmed Abdelrahman Abouibrahim
Answer: Hi, Welcome to icliniq.com. From what you mentioned, your father has sustained acute kidney failure, the cause is not clear (may be due to bleeding and losing a large amount of blood). Dialysis is required if there is volume overload (lower limb edema and chest congestion), also if there is high pot... Read Full »
There is no urine build up during the day. Is there anything to worry?
Query: Hello doctor, I have urination problem from six months. There is no urine build up during the day. But while taking bed rest in the day, I have started to urinate more frequently. There was no problem in the morning. I got a checkup done. The ultrasound, urine test, and blood test were normal. Now, ... Read Full »
Answer: Hello, Welcome to icliniq.com. Relax and do not worry. Your problem is not big. I have seen all the reports sent by you (attachment removed to protect patient's identity). It is perfectly fine. Regarding urinary complaints, it looks like the side effect of Clonazepam (Benzodiazepine) and Sertrali... Read Full »
I am experiencing pain in my bladder and penis head, and my urine output is low. Why so?
Query: Hi doctor, I have had pain in the urinary bladder and the head of the penis. Also, my urine output is low. Kindly help. Read Full »
Dr. Samer Sameer Juma Ali Altawil
Answer: Hi, Welcome to icliniq.com. I understand your concern Weak flow and incomplete emptying of the bladder are symptoms of bladder obstruction. This can be caused by stone, stricture, or neurological issues. To reach a diagnosis, we need a few tests like urine analysis, ultrasound of the KUB (kidne... Read Full »
Will an enlarged prostate gland cause difficulty in urination after cystolitholapaxy?
Query: Hi doctor, On the thirtieth two months ago, I had a bladder stone removed by cystolitholapaxy. No catheter was put in, and that afternoon I could not urinate. I went back to the urologist, and a catheter was put in. On Monday, it was taken out, and after a few hours, I discovered I could not urinat... Read Full »
Dr. Samer Sameer Juma Ali Altawil
Answer: Hi, Welcome to icliniq.com. You have an enlarged prostate gland which causes this difficulty in passing urine, and secondary bladder stones, which were treated. Bladder stone itself is an indication for transurethral resection of the prostate, which causes occlusion and difficulty passing urine. ... Read Full »
I have voiding difficulties and increased bladder wall thickness. Please help.
Query: Hello doctor, My bladder wall is 7 mm wide, and my voiding is not good. Frequent ejaculation closes the voiding duct. The prostate is normal but has calcifications in the center. My sister has bladder issues too. Please help me, doctor. Thank you. Read Full »
Answer: Hi, Welcome to icliniq.com.An increase in bladder wall thickness suggests obstruction in the flow of urine. Obstruction causes bladder muscle hypertrophy. You will need a physical examination and a cystoscopy test (it is an endoscopy to see for obstruction in the urethra and bladder from inside). Pr... Read Full »